# SDR PLG4396DG1

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359BE
- Make and model: Saab 340B
- Aircraft serial: 340B285
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corrosion
- Location: Under Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS FOUND ON STRUCTURE UNDER GALLEY FLOOR.  CORROSION WAS REMOVED AND TREATED IAW SAAB SRM, CHAPTER 51.  (X)
